CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Felipe VARGAS

Conexión usuarios externos

NumberAuthors, Title and DetailsDOI Link
2022-01

Manuel SOLANO, Felipe VARGAS: An unfitted HDG method for Oseen equations. Journal of Computational and Applied Mathematics, vol. 399, Art. Num. 113721, (2022).

Link
2019-22

Manuel SOLANO, Felipe VARGAS: A high order HDG method for Stokes flow in curved domains. Journal of Scientific Computing, vol. 79, 3, pp 1505-1533, (2019).

Link
2018-33

Jay GOPALAKRISHNAN, Manuel SOLANO, Felipe VARGAS: Dispersion analysis of HDG methods. Journal of Scientific Computing, vol. 77, 3, pp. 1703-1735, (2018).

Link

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324